# SDR CA050608008

- Difficulty date: June 8, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Part serial: CS381
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS DECLARED BEYOND SALVAGE (SCRAP) ON 12-09-04 AND FOUND WITH SERVICEABLE TAG ON 04-17-05.
